# SDR IPXA09157602

- Difficulty date: October 9, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31023101
- Part serial: 0576
- Condition: Unwanted Deploy
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CREW ENTRY SLIDE DEPLOYED WHEN FLIGHT CREW OPENED FWD CABIN DOOR. SLIDE DID NOT INFLATE DUE TO THE CREW STAIRS DID NOT ALLOW THE SLIDE TO DROP FAR ENOUGH TO ACTIVATE THE CYLINDER.  AS SOON AS THE CREW STAIRS WERE MOVED ABOUT A FOOT THE CYLINDER INFLATED SLIDE.  THE FLIGHT CREW REPORTED THAT THE SLIDE WAS IN THE DIS-ARM POSITION.   SLIDE WAS REMOVED AND OPENED DEFERRAL M 410129 PER MEL 25-61-21-04. NOT SURE WHAT CAUSED THE SLIDE TO DEPLOY IF THE HANDLE WAS IN THE DIS-ARM POSITION.  NO DEFECTS WERE NOTED UPON WORKING THE INCIDENT. INSTALLED NEW ESC SLIDE PER MM 25-61-21-04. OPS CK GOOD. SVCD DOOR EMERG. OP CYLINDER PER MM 52-10-14. LEAK CK GOOD.
